# SDR DALA2019082654961

- Difficulty date: August 23, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,215 hours, 36,752 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Misrouted
- Location: Tailcone Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL CONE LOCK IS CABLE ROUTED INCORRECTLY TO THE EXTERIOR RELEASE HANDLE. MAINTENANCE REROUTED THE LOCKING CABLE CORRECTLY TO EXTERIOR HANDLE ASSEMBLY IAW B717 AMM 53-52-01 830-802. RII COMPLETED BY QC2045. (LP #1236960 )
